# SDR 20001227SH034

- Difficulty date: December 11, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N26993
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0866
- Engine: Lyc O320E2G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Damaged
- Location: Engine
- Part time: 1,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS 2 AND 4 REMOVED DUE TO LOW COMPRESSION.  AT THIS TIME, THE CAMSHAFT WAS FOUND SEVERELY PITTED, ONE LOBE WAS FLAT.  LIFTER BODIES WERE ALSO PITTED.  1,317.0 HOURS, TOTAL TIME.  (X)
